# SDR DLM90030351

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 19,236 hours, 10,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7963941502
- Condition: Leaking
- Location: Lt Wheel Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC QUANITY FELL TO 6 QUARTS IN FLIGHT AT 33000 FT.   TURNED OFF HYD PUMP PER ABNORMAL PROCEDURES CHECKLIST.    RETURNED TO NORMAL LEVEL AFTER 10 MIN. FOUND GOUND SPOILER  VALVE LINE LEAKING. INSTALLED APPROVED TEMP LINE PER M/M    GOOD FOR 350 HRS FROM FLIGHT 1172/10.
